# SDR SIMA20170125003

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TEE BRACKET UNDER CROSSMEMBER AT BS 280 IN LEFT INBOARD FLOOR SUPPORT IS CRACKED.  FABRICATED AND INSTALLED NEW TEE BRACKET IAW SRM 53-11-41, 51-42-06, 51-42-21.
